University of Oxford
Andrew Wiles Building
Radcliffe Observatory Quarter
Moduli spaces of holomorphic distributions and foliations; Algebro-geometric description of singular schemes of distributions and foliations; Birrational geometry of foliations; Poisson geometry and co-Higgs sheaves; Localization of characteristic classes (Chern classes of foliations, MoritaFutaki invariants, Bott-Chern classes); Fano distributions and foliations on Fano varieties. Normal forms for singular Pfaff equations.
Prizes, Awards, and Scholarships:
CNPq Pos-doc Grant -Oxford University, 2018.
CNPq Research Productivity Grant;
CAPES National Thesis Prize 2011 for the Best Ph.D. Thesis in Mathematics;
Affiliate Member of Brazilian Academy of Sciences (ABC).
Major / Recent Publications:
Residue Formulas for logarithmic Foliations and applications. M. Corrêa; D. Machado, To appear in Transactions of the American Mathematical Society. 2018.
Determination of Baum-Bott residues for Higher dimensional foliations. M. Corrêa ; F. Lourenço, To appear in Asian Journal of Mathematics. 2018.
Polynomial bounds for automorphism groups of foliations. M. Corrêa ; A. Muniz, To appear in Revista Matemática Iberoamericana. 2018.
Codimension one Fano distributions on Fano manifolds. M. Corrêa ; C. Araujo, A. Massarenti, Communications in Contemporary Mathematics, 2018
Residues for flags of holomorphic foliations. M. Corrêa ; J-P. Brasselet; F. Lourenço, Advances in Mathematics, vol. 320, n.7, 1158-1184, 2017.
Classification of holomorphic distributions on Hopf manifolds. M. Corrêa ; A. M. Ferreira; A. Fernandez-Perez, Mathematische Annalen. v. 365, (1) , 579-593, 2016.
Rank two nilpotent co-Higgs sheaves on complex surfaces, M. Corrêa, Geometriae Dedicata, 183, (1), 25-31, 2016.
A Bott type residues formula for complex orbifolds. M. Corrêa ; A. M. Rodríguez; M. G. Soares. International Mathematics Reserch Notices, (10), 2889-2911, 2016.
On the Singular scheme of split foliations, M. Corrêa Jr ; M. Jardim ; R. Vidal . Indiana University Mathematics Journal, 64 No. 5 1359–1381, 2015.
On degeneracy scheme of maps of vector bundles and application to holomorphic foliations, M. Corrêa Jr ; C. Araujo, Mathematische Zeitschrift , v 276 , issue 1-2, pp. 505-515, 2013.